# SDR IPXA09M55217

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB77208
- Condition: Damaged
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WINGLET L/E SKIN DAMAGED.  REPAIRED IAW EO MD11-5720-30288-C.
